# SDR SWAA2019110438539

- Difficulty date: October 24, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 43,766 hours, 29,713 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AEF DELAMINATED, BETWEEN BS. 887 TO BS. 1016.          / REPAIRED FLOOR PANEL 241AEF IAW SRM.
